I have interstitial cystitis and have been on Elmiron for over 2 years. I have frequent urgent diarrhea 6-10 times daily should I be concerned?
Please refer to "DRUGS A-Z" on this site. It will give you an extensive list of side effects of this drug and all others. If this is not a side-effect of this drug, see your doctor as you have another problem.
In answer to your question, YES, you should be concerned as this is NOT NORMAL! Even if this is a side effect, see your doctor... SOON!
I was just diagnosed with IC, taking Elmiron. Without side offects. Please help me understand this disease. Colleen
- Elmiron Information for Consumers
- Elmiron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elmiron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2013 • 1 answer
Updated 25 Oct 2015 • 1 answer
Updated 17 Nov 2015 • 1 answer
Updated 29 Dec 2017 • 4 answers
Updated 27 Oct 2018 • 1 answer